# SDR GTIA000138

- Difficulty date: March 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 378 - AISLE PATH LIGHTS AT ROW 5/6 POPPED OUT.  AISLE PATH LIGHT BULB AND LENS CRUSHED BY PASSENGER ROW 13.  RESECURED AISLE PATH LIGHTS AT SEATS 5 DEF AND 6 DEF AND REPLACED BULB AND LENS AT ROW 13 IAW MM 33-53-01.  OPS CHECKS GOOD.  (M)
